MAUDE Adverse Event Report: COLOPLAST A/S PERISTEEN ANAL IRRIG SYSTEM; RECTAL CATHETER

COLOPLAST A/S PERISTEEN ANAL IRRIG SYSTEM; RECTAL CATHETER
Model Number 2912901400
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Skin Tears (2516)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.However, as no lot number is provided it is impossible to trace the relevant product documentation and check if similar faults were registered from the particular production lot or check ncr's.No additional complaints registered about this item no.Current month same issue.The complaints are monitored closely for a forming trend and reported to management on a monthly basis.
 
Event or Problem Description
According to the available information, daughter started using pai around friday (b)(6).By (b)(6) she went to her school nurse and reported rectal bleeding and pain.She did not inform her mom until (b)(6).Her mom took her immediately to the er and doctors found no signs of bowel perforation, they instructed mom to go home and double laxative intake.End user is still suffering from light bleeding and mom informed me that her daughter has had a history of hemorrhoids and perhaps the hemorrhoid issue is far more serious than they were aware of.They have appointments scheduled to visit specialist to double check the feedback from the er.Additional information received: gi specialist discovered that end user has had a fissure & hemorrhoids during her use of peristeen.Mom was not clear on the grade or degree of the hemorrhoids, they were instructed to stop use of peristeen while they treat her current symptoms.The specialist is considering banding the hemorrhoids.The end user is really hoping to continue use of peristeen, but the hcp's will see if that will be an option based on how well she recovers.

Brand Name
PERISTEEN ANAL IRRIG SYSTEM
Common Device Name
RECTAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6503009
Report Number3006606901-2017-00011
Device Sequence Number18834949
Product Code KNT
UDI-Device Identifier05708932544528
UDI-Public05708932544528
Combination Product (Y/N)N
PMA/510(K) Number
K103254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2912901400
Device Catalogue Number2912901400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR